Discussions By Condition: Skin conditions


Posted In: Skin conditions 1 Replies
  • Posted By: DG6119
  • August 30, 2013
  • 05:00 AM

Hello All,

Mid February, I had a hockey game that I played in. 2-3 days later I developed two ring shaped sores on my glans. I thought that they were some minor issue and would quickly go away. I decided to get tested for STD's. Chlamydia, Gonorrhea, herpes and HIV are all negative. I saw a doctor and she first prescribed me Ketoconazole, it didn't seem to work at all. I began to lose faith in her as the issue went on for a few more months. Ruling out that it could be Syphilis. I decided to see a dermatologist and get another perspective. He instantly said that I had Balanitis, without second guessing himself. Now, he first prescribed Desonide to me. It seemed to help, but then stopped doing anything and remained the same. I came back to him, concerned that it had not gone away and he prescribed me Nystatin tramcinolone acetonide. I used a very small amount and it irritated the area greatly. He informed that I should stop using it and let it calm down. Then I was told to use a simple silicone, Aquaphor was suggested. I bought that and a soap free, body wash, that is hypoallergenic. I have been using both, and trying to avoid using the Aquaphor if I can, to dry out the area. Well, it is now going into September, and I still have this issue. How do I fix this?

Notes: Work out daily, not overweight, could it still be diabetes related? eczema possible? I have a small patch of dermatitis on my right leg.

Two sores on left side of glans. Recently after a long hike, the skin on the head became dry and flaky.

Any help would be appreciated.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?